# SDR A6WA201401024031

- Difficulty date: January 2, 2014
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 32,183 hours, 30,338 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM ORF TO CLT, ACFT ENTERED ICING CONDITIONS.  RECEIVED MULTIPLE LT, RT WING ANTI-ICING CAUTION MESSAGE'S WITH WING SELECTED ON.  COMPLIED WITH QRH ACTIONS, MESSAGE'S CONTINUED.  QRH DIRECTED TO LEAVE ICING CONDITIONS BUT NO PLACE IN FUEL  RANGE WHERE ICING CONDITIONS COULD AVOIDED & ACFT WAS ACCUMULATING ICE.  EMERGENCY WAS DECLARED TO EXPEDITE ARRIVAL INTO CLT, NORMAL LANDING & TAXI.  INSPECTED 14TH STAGE DUCTING IN AFT OF ACFT NO DEFECTS NOTED.  PERFORMED OPERATIONAL CHECK OF WING ANTI-ICE SYSTEM IAW CRJ AMM 30-12-00.  OPERATIONS CHECKED NORMAL.
